# SDR CA140217020

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,181 hours
- Engine: Ge CF343B
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 600751247
- Condition: Failed
- Location: Ground Spoiler
- Part time: 3,042 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PROXIMITY SYS FAULT, STATUS MESSAGE ON POWER UP.  R & R GROUND SPOILER MANIFOLD. PERFORMED BLEED LEAK AND OPS CHECK OF GROUND SPOILER SYSTEM.
